# SDR SWIA2020021448464

- Difficulty date: December 31, 2019
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N978SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7953
- Aircraft time: 40,206 hours, 34,146 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 605
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT BEAM ATTACH ANGLE BELOW FLOOR EDGE MEMBER FS605.00 CGO DOOR THRESHOLD CRACKED IN RADIUS   (C-CHECK) RO 2/10/2020   REMOVED AND REPLACED FLOOR SUPPORT BEAM ATTACH ANGLE AT FS 605 AND LBL 45 IAW CRJ 200 SRM. ADJUSTMENT VERIFICATION C/W ON CP# 20133687 W/O 1018131 8000 0010 SN 7568237
